# SDR ASAA2022111440787

- Difficulty date: November 14, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N948AK
- Make and model: Boeing 737-9
- Aircraft serial: 44090
- Aircraft time: 349 hours, 115 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Warning Message
- Condition: False Activation
- Location: Sensor
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAINT LIGHT ON AFTER LANDING. GROUNDED - YES. FOUND LATCH FAULT CODE 79210351 & 79-42862 PERFORMED B737-9 FIM 679-21-00-810-803. INSPECTED ODMS SENSOR IAW B737-9 AMM G79-00-00-210-801-600. NO DEBRIS FOUND ON SENSOR. PERFORMED TEST #7 CHIP COUNT 0. REINSTALLED ODMS SENSOR IAW AMM 79-21-12-400-801-600. PERFORMED 5 MIN IDLE LEAK CHECK. LEAK CHECK GOOD. MAINT LIGHT EXTINGUISHED. NO FURTHER DEFECTS NOTED.
